File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Reverse Minkowski-Type Inequalities

TitleOn Reverse Minkowski-Type Inequalities
Authors
Issue Date2015
Citation
Mediterranean Journal of Mathematics, 2015, v. 12, No.3, p. 1085-1094 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/234652

 

DC FieldValueLanguage
dc.contributor.authorZhao, C-
dc.contributor.authorCheung, WS-
dc.date.accessioned2016-10-14T13:48:17Z-
dc.date.available2016-10-14T13:48:17Z-
dc.date.issued2015-
dc.identifier.citationMediterranean Journal of Mathematics, 2015, v. 12, No.3, p. 1085-1094-
dc.identifier.urihttp://hdl.handle.net/10722/234652-
dc.languageeng-
dc.relation.ispartofMediterranean Journal of Mathematics-
dc.titleOn Reverse Minkowski-Type Inequalities-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.identifier.doi10.1007/s00009-014-0475-1-
dc.identifier.hkuros270253-
dc.identifier.volume12, No.3-
dc.identifier.spage1085-
dc.identifier.epage1094-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats